Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What medicine should be taken for joint pain and swelling after attack of chikungunya ?

require medicines for swelling and pain in joints on slight exertion My wife aged 53 had chikun gunya three years back. An year later she developed red rashes and joint pains with fever . given methyl prednisolone and hcqs. again last year same problem cropped up. now she develops pain and swelling in joints even on slight exertion. what medicines she can take
Asked On : Thu, 21 Jul 2011
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
please consult orthopaedic surgeon qand get check up and investigations to have a proper diagnosis of the condition and treatment accordingly physiotherapy and medicines will help
for the time being serratiopeptidase tab 20 mg 3 times daily and p650 1 tab to be taken as required 3/4 times a day depending on the pain
acelofenac 100 mg 2 times daily with or after food
consult doctor and continue treatment
Answered: Tue, 26 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor